International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 737-740
On prime and semiprime near-rings with derivations
Ege University, Science Faculty, Department of Mathematics, Bornova, Izmir 35100, Turkey
Received 10 July 1995; Revised 16 April 1996
Copyright © 1997 Nurcan Argaç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a semiprime right near-ring, a subset of such that and , and a derivation of The purpose of this paper is to prove that if d acts as a homomorphism on or as an anti-homomorphism on , then .